Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

High blood pressure also

Posted by Colleen on August 18, 1999, at 22:52:57

In reply to Re: Thanks Dr. Bob...more info, posted by Rick on August 18, 1999, at 19:20:14

I taking 300mg Effexor, 3mg Risperdal and 150Mg of WellButrin. The Wellbutrin was just added last week for I was not doing well and "zoning out". Also I had to increase my Risperdal for I was having pychosis. I have gained alot of weight being on Effexor (100lbs to be exact) and I just recently did my blood pressure at the drug store. I was shocked to see it 150/68. MY normal blood pressure is 110/62. My pdoc doesn't think the Effexor is causing the sudden increase in blood pressure. It's got me freaked out. What do you think Dr. Bob. Could it be an effect from the other medication that I'm taking.
I'm glad that I did read this (I'm new at this web site) for it gave me ideas to bring to my doctor. I'm also going to make an appointment with a cardiologist. I already have an appointment in September to have a physical with an internist.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Colleen thread:10188